Connect with us

Crime

Outrage as 4-yr-old boy dies after a nurse gave him injection on an empty stomach

Published

on

Spread the love

 

 

A couple is seeking justice after their 4-year-old son, identified simply as David, passed away after a nurse gave him injection on an empty stomach.

It was gathered that the unfortunate incident occurred on Saturday, September 24, at a hospital in Ogombo, Ajah area of Lagos State.

According to the couple, the boy was admitted into the hospital on Friday because he had cough and catarrh. He was said to have improved and was due for discharged on Saturday evening.

However, a nurse was said to have administered injections on him on Saturday morning, despite the parents insisted that he should be allowed to eat before taking the injections.

Continue Reading
Advertisement
Click to comment

Leave a Reply

Your email address will not be published.